# SDR SWAA983096

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FLOORBEAM CORRODED AT BS 294, LBL 8.  REPAIRED PER SWA RA 1-353-1953.
